Andrea Terracina
Andrea Terracina
Email verificata su mat.uniroma1.it
Titolo
Citata da
Citata da
Anno
Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations
C Mascia, A Porretta, A Terracina
Archive for rational mechanics and analysis 163 (2), 87-124, 2002
1102002
Conservation laws with discontinuous flux
M Garavello, R Natalini, B Piccoli, A Terracina
Networks & Heterogeneous Media 2 (1), 159, 2007
852007
Two-phase entropy solutions of a forward–backward parabolic equation
C Mascia, A Terracina, A Tesei
Archive for rational mechanics and analysis 194 (3), 887-925, 2009
422009
Convergence of a relaxation approximation to a boundary value problem for conservation laws
R Natalini, A Terracina
Communications in Partial Differential Equations 26 (7-8), 1235-1252, 2001
342001
Large-time behavior for conservation laws with source in a bounded domain
C Mascia, A Terracina
Journal of Differential Equations 159 (2), 485-514, 1999
281999
Evolution of stable phases in forward-backward parabolic equations
C Mascia, A Terracina, A Tesei
Asymptotic Analysis and Singularities—Elliptic and parabolic PDEs and…, 2007
202007
Comparison properties for scalar conservation laws with boundary conditions
A Terracina
Nonlinear Analysis: Theory, Methods & Applications 28 (4), 633-653, 1997
191997
Qualitative behavior of the two-phase entropy solution of a forward-backward parabolic problem
A Terracina
SIAM journal on mathematical analysis 43 (1), 228-252, 2011
132011
A discrete BGK approximation for strongly degenerate parabolic problems with boundary conditions
FR Guarguaglini, V Milišić, A Terracina
Journal of Differential Equations 202 (2), 183-207, 2004
112004
Two-phase entropy solutions of forward–backward parabolic problems with unstable phase
A Terracina
Interfaces and Free Boundaries 17 (3), 289-315, 2015
102015
Non-uniqueness results for entropy two-phase solutions of forward–backward parabolic problems with unstable phase
A Terracina
Journal of Mathematical Analysis and Applications 413 (2), 963-975, 2014
92014
Sobolev approximation for two-phase solutions of forward-backward parabolic problems
F Smarrazzo, A Terracina
Discrete & Continuous Dynamical Systems 33 (4), 1657, 2013
92013
Radon measure-valued solutions of first order scalar conservation laws
M Bertsch, F Smarrazzo, A Terracina, A Tesei
Advances in Nonlinear Analysis 9 (1), 65-107, 2020
72020
A free boundary problem for scalar conservation laws
A Terracina
SIAM journal on mathematical analysis 30 (5), 985-1009, 1999
61999
A uniqueness criterion for measure-valued solutions of scalar hyperbolic conservation laws
M Bertsch, F Smarrazzo, A Terracina, A Tesei
Rendiconti Lincei-Matematica e Applicazioni 30 (1), 137-168, 2019
52019
Signed Radon measure-valued solutions of flux saturated scalar conservation laws
M Bertsch, F Smarrazzo, A Terracina, A Tesei
arXiv preprint arXiv:1906.06230, 2019
32019
Applicazioni di teoremi di confronto per leggi di conservazione con condizioni al bordo
A Terracina
Bollettino dell'Unione Matematica Italiana 2 (1S), 151-154, 1999
31999
Discontinuous Solutions of Hamilton–Jacobi Equations Versus Radon Measure-Valued Solutions of Scalar Conservation Laws: Disappearance of Singularities
M Bertsch, F Smarrazzo, A Terracina, A Tesei
Journal of Dynamics and Differential Equations, 1-37, 2021
22021
Qualitative behaviour for one-dimensional strongly degenerate parabolic problems
C Mascia, A Porretta, A Terracina
Interfaces and Free Boundaries 8 (3), 263, 2006
22006
Discontinuous viscosity solutions of first order Hamilton-Jacobi equations
M Bertsch, F Smarrazzo, A Terracina, A Tesei
arXiv preprint arXiv:1906.05625, 2019
12019
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20